# SDR SIMA20190110001

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 33,304 hours, 29,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 CEILING EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED  ROW 6 CEILING EMERGENCY LIGHT BULB IAW 33-50-08-000-801-A AND 33-50-08-400-801-A. OPS CHECK GOOD. END.
